Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1743861, 12 pages
http://dx.doi.org/10.1155/2016/1743861
Research Article

A New Fast Nonsingular Terminal Sliding Mode Control for a Class of Second-Order Uncertain Systems

School of Automation, Beijing Institute of Technology, Zhongguancun Street, Haidian District, Beijing, China

Received 12 July 2016; Revised 30 October 2016; Accepted 15 November 2016

Academic Editor: Asier Ibeas

Copyright © 2016 Linjie Xin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linjie Xin, Qinglin Wang, and Yuan Li, “A New Fast Nonsingular Terminal Sliding Mode Control for a Class of Second-Order Uncertain Systems,” Mathematical Problems in Engineering, vol. 2016, Article ID 1743861, 12 pages, 2016. doi:10.1155/2016/1743861